Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 90, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 11, 2012, 5:14 AM EST. It took effect at Dec 11, 2012, 1:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2012, 5:14 AM EST (10:14 UTC)
- In effect from
- Dec 11, 2012, 1:00 PM EST
- Expired
- Dec 12, 2012, 4:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
952 WHUS73 KIWX 111014 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 514 AM EST TUE DEC 11 2012 LMZ043-046-111815- /O.NEW.KIWX.SC.Y.0090.121211T1800Z-121212T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 514 AM EST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST WEDNESDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS THIS MORNING INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON AND CONTINUING TONIGHT. * WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON AND CONTINUING TONIGHT...EXCEPT WAVES AROUND 7 FEET TONIGHT 5 NAUTICAL MILES OFFSHORE OF SAINT JOSEPH MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
503 WHUS73 KIWX 111542 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1042 AM EST TUE DEC 11 2012 LMZ043-046-112345- /O.CON.KIWX.SC.Y.0090.121211T1800Z-121212T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1042 AM EST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON AND CONTINUING TONIGHT. * WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON AND CONTINUING TONIGHT...EXCEPT WAVES AROUND 7 FEET TONIGHT 5 NAUTICAL MILES OFFSHORE OF SAINT JOSEPH MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
289 WHUS73 KIWX 111948 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 248 PM EST TUE DEC 11 2012 LMZ043-046-120400- /O.CON.KIWX.SC.Y.0090.000000T0000Z-121212T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 248 PM EST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS CONTINUING INTO TONIGHT. * WAVES: BUILDING TO 3 TO 6 FEET AND CONTINUING TONIGHT...EXCEPT WAVES AROUND 7 FEET TONIGHT 5 NAUTICAL MILES OFFSHORE OF SAINT JOSEPH MICHIGAN. WAVES WILL DIMINISH SOMEWHAT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
053 WHUS73 KIWX 120341 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1041 PM EST TUE DEC 11 2012 LMZ043-046-120900- /O.CON.KIWX.SC.Y.0090.000000T0000Z-121212T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1041 PM EST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET TONIGHT...3 TO 5 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
693 WHUS73 KIWX 120924 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 424 AM EST WED DEC 12 2012 LMZ043-046-121730- /O.EXP.KIWX.SC.Y.0090.000000T0000Z-121212T0900Z/ /O.NEW.KIWX.SC.Y.0091.121212T0924Z-121214T0500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 424 AM EST WED DEC 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS EXTENDED THE SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST THURSDAY NIGHT. * WINDS: SOUTH AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. WINDS BECOMING SOUTHWEST THURSDAY EVENING. * WAVES: 3 TO 6 FEET TODAY...INCREASING TO 4 TO 10 FEET TONIGHT AND CONTINUING INTO THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 1:28 AM EST, 3 hours 46 minutes earlier.
Area forecast discussion, Dec 11, 1:28 AM EST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 125 AM EST MON DEC 10 2012 .AVIATION... /06 UTC TAFS/ PRIMARY FOCUS ON DWINDLING LES EVENT. BACKED CLOUD BEARING LAYER FLOW HAS SHUNTED PRIMARY BAND WELL NORTH OF KSBN ATTM. LESSER MULTIPLE BANDS CONT TO SW...WITH BACK EDGE INTO NCNLT LA PORTE CO. SHARP DECRS IN MSTR DEPTH/DWINDLING DENDRITIC GROWTH LAYER ALONG WITH INCSRG DRY AIR ADVECTION WITHIN 925-850MB LYR TO FURTHER WEAKEN REMNG LES BANDS THRU 08 UTC. MAINTAIN TEMPO IFR AT KSBN TIL THEN WITH BRIEF THOUGH SIG HORIZONTAL VSBY LWRG IN 25-30 DBZ CELLS. WITH DCRSD MSTR AND SUBSIDENCE /MID LVL HGHT RISES/ ANTICIPATE END TO SPOTTY IFR CIGS ACRS NCNTL/NERN IN AS WELL BYND 08 UTC. INCRSD SSWRLY FLOW BY MIDDAY INADVOF CLIPPER SYSTEM...THOUGH ANY PRECIP ASSOCD SHOULD TUE NIGHT SHOULD HOLD N OF RGN. && .UPDATE... LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO BE THE PRIMARY SHORT TERM CONCERN. SFC TROUGH WHICH BROUGHT A PERIOD OF SNOW AND EVEN SOME LIGHT RAIN TO NORTHERN SECTIONS OF FORECAST AREAS NOW APPEARS TO EXTEND FROM A LINE FROM SOUTHERN LA PORE COUNTY EXTENDING EASTWARD ALONG THE ROUTE 30 CORRIDOR. LIGHT SNOW PERSISTS ALONG THIS CONVERGENCE AXIS WITH SNOWFALL AMOUNTS GENERALLY LESS THAN A HALF INCH OBSERVED AS THIS AREA HAS DROPPED SOUTHWARD. LAKE EFFECT SNOW SHOWERS HAVE INCREASED SIGNIFICANTLY OVER PAST TWO HOURS ACROSS FAR EASTERN LAKE MICHIGAN WHERE THERMALLY INDUCED SFC CONVERGENCE APPEARS TO BE AIDING IN FOCUSING LAKE EFFECT SNOW SHOWERS. LAKE EFFECT PARAMETERS STILL APPEAR TO BE QUITE FAVORABLE FOR A SHORT PERIOD OF MORE SIGNIFICANT LAKE EFFECT SNOW SHOWERS ESPECIALLY IN THE 03Z-08Z TIMEFRAME...WHEN INVERSION HEIGHTS RISE TO NEAR 7500 FT...AND LAKE INDUCED EQUILIBRIUM LEVELS REACH NEAR 13K FT. ORIENTATION OF THERMALLY INDUCED SFC TROUGH WOULD SUGGEST THAT BERRIEN/WESTERN CASS COUNTY INLINE TO SEE MORE SIGNIFICANT LAKE EFFECT SNOW SHOWERS...AND POSSIBLY EXTENDING INTO NORTH CENTRAL/NORTHEAST PORTIONS OF LA PORTE COUNTY. SECONDARY BAND ALSO APPEARS TO BE DEVELOPING WEST OF MICHIGAN CITY WHICH APPEARS TO BE AIDED BY LARGER SCALE LOW LEVEL CONVERGENCE FROM REMNANTS OF SLOW MOVING SFC TROUGH. LONGEVITY OF A FAVORABLE WIND FIELD APPEARS MORE QUESTIONABLE WITH THIS BAND HOWEVER WITH STRONGER CONVERGENCE LIKELY REMAINING ANCHORED CLOSER TO THE EASTERN SHORELINE. GIVEN LINGERING UNCERTAINTIES AS TO HOW BANDING WILL UNFOLD THE REMAINDER OF THE EVENING...HAVE MAINTAINED A BROADBRUSH 1 TO 3 INCH MENTION IN FORECAST AND WILL HOLD OFF ON ANY HEADLINES AT THIS TIME...ALTHOUGH IF HEADLINES ARE NEEDED IT APPEARS AS THOUGH BERRIEN COUNTY WOULD HAVE A GREATER RISK AT REACHING LOCALIZED ADVISORY LEVEL AMOUNTS. IT STILL APPEARS AS THOUGH THERMAL CONVERGENCE SHOULD BEGIN TO BREAK DOWN AFTER 09Z...AS LARGE SCALE SYNOPTIC WINDS BEGIN TO FAVOR MORE WESTERLY DIRECTIONS ALSO ACTING TO LIMIT FETCH AND LAKE SUPERIOR CONNECTION. && .PREV DISCUSSION... /ISSUED 247 PM EST MON DEC 10 2012/ SHORT TERM... DIFFICULT PD EARLY ON GIVEN SCOPE OF DVLPG LK RESPONSE. SFC TROUGH ACRS NRN CONTS TO DROP SWD AND EMBOLDENING A BROADER RESPONSE UNDERNEATH BALLOONING MID LVL MSTR PLUME. BRIEF PD OF FZDZ AND PERHAPS SLEET AT ONSET BUT QUICKLY CHANGING OVR TO SHSN N-S TIMED W/ARRIVAL OF LK MSTR ENTRAINMENT PLUME AND DEEPENING CAA WEDGE. PRIMARY PROB THIS EVENING IS TEA KETTLE LK SETUP AND DENOTED QUITE WELL IN RUC13 AND OTHER HIGHRES GUIDANCE. LK SP CONNECTION NOTED THIS AFTN WITHIN FVRBLY VEERED LONG AXIS CYCLONIC FETCH AS SEEN IN VIS IMAGERY AND SUSPECT LK CONVERGENCE ZONE WILL ABRUPTLY BLOSSOM AFT SUNSET IN TANDEM W/MAXIMIZING LL THERMAL TROUGH OF WHICH MAY LEAD TO A BRIEF PD OF SIG LK EFFECT SNOWFALL CNTRD THROUGH EXTREME SW BERRIEN...NRN LAPORTE AND WRN ST JOE COUNTIES. TEMPTED TO CONSIDER AN ADVISORY BUT GIVEN UPSTREAM LK DVLPMNTS HAVE YET TO PLAY THEIR CARD...CONFIDENCE LACKING. WILL CONT TO MONITOR AND PASS CONCERNS ONWARD. OTRWS LG SCALE SFC RIDGE WILL BUILD ALG THE APPALACHIAN SPINE THROUGH THE END OF THE PD AS WK SECONDARY SYS DIPS THROUGH SRN ONTARIO. LL FLW BACKS ABRUPTLY LT TONIGHT TO WRLY W/DWINDLING LK EFFECT LIFTING OUT BFR BACKING FURTHER TO SWRLY ON TUE. THIS WILL YIELD SW-NE CLRG W/SOME INSOLATION HELPING TO BOOST TEMPS A BIT WARMER THAN TDA. LONG TERM...WEDNESDAY THROUGH MONDAY. ENERGY CURRENTLY IN THE GULF OF ALASKA WILL DIG ALONG THE PACIFIC COAST THROUGH THE UPCOMING WEEK...REACHING CALIFORNIA BY THURSDAY. THIS WILL ALLOW FOR INCREASING HGTS WITH A SEMI ZONAL FLOW TO SET UP THROUGH FRIDAY. TEMPS ARE EXPECTED TO MODERATE TO ABOVE NORMAL LEVELS IN THE 40S. LEE SIDE CYCLOGENESIS WILL TAKE PLACE STARTING LATE FRIDAY WITH THE SYSTEM EJECTING TOWARDS THE GREAT LAKES. MODELS VARYING SOMEWHAT ON TIMING AND OVERALL TRACK...BUT SEEM TO POINT TOWARDS THE FORECAST AREA BEING ON THE WARM SIDE ONCE AGAIN...YIELDING RAIN CHANCES FOR THE WEEKEND FOLLOWED BY A MIXTURE OF RAIN/SNOW IN ITS WAKE. PREV GRIDS HAD DECENT HANDLE ON TRENDS. ONLY CHANGES MADE WAS TO BREAK UP WITH SOMEWHAT MORE DETAIL TO TRY TO ADD SOME TIMING TO BETTER CHANCES OF PRECIP. QUICK SHOT OF COLD AIR WILL ARRIVE BEHIND THE SYSTEM...BUT NOTHING SUBSTANTIALLY COLDER WITH A RETURN TO NEAR OR SLIGHTLY BELOW NORMAL READINGS. ENERGIZED PATTERN WILL CONTINUE OUTSIDE THE LONG TERM PERIOD WITH NEXT SYSTEM ALREADY TAKING SHAPE OVER TEXAS BY MONDAY NIGHT. ECMWF OVER THE PAST SEVERAL RUNS HAS HINTED THAT THIS COULD BRING A DECENT SHOT OF ACCUMULATING SNOWFALL TO THE REGION BOTH IN ADVANCE OF THE SYSTEM AND WITH WHAT COULD BE A PERSISTENT DEFORMATION ZONE AS THE LOW CUTS OFF SOMEWHERE IN THE EASTERN GREAT LAKES. PLENTY OF TIME TO WATCH AT THIS POINT CONSIDERING STILL A WAYS TO GO. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST TUESDAY FOR LMZ043-046. && SHORT TERM...T LONG TERM...FISHER UPDATE...MARSILI AVIATION...MURPHY
Hazardous weather outlook, Dec 10, 5:48 PM EST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 548 PM EST MON DEC 10 2012 INZ003-004-MIZ077-078-112300- LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN... DOWAGIAC...CASSOPOLIS 548 PM EST MON DEC 10 2012 /448 PM CST MON DEC 10 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO INCREASE DURING THE MID AND LATE EVENING HOURS AND CONTINUE OVERNIGHT. THE HEAVIEST LAKE EFFECT SNOW SHOWERS ARE EXPECTED FROM LATE EVENING THROUGH ABOUT 3 AM. SNOW ACCUMULATIONS BY LATE TONIGHT WILL GENERALLY BE IN THE 1 TO 3 INCH RANGE...WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE IN BERRIEN COUNTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL GREATER THAN ONE INCH. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ005>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005- 015-016-024-025-112300- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA... ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX... NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN... ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY... FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 548 PM EST MON DEC 10 2012 /448 PM CST MON DEC 10 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-112300- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 548 PM EST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CONDITIONS HAZARDOUS FOR SMALL CRAFT MAY DEVELOP AGAIN TUESDAY AFTERNOON AND TUESDAY EVENING...AND THEN AGAIN WEDNESDAY NIGHT INTO THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Dec 10, 11:53 PM EST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1153 PM EST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM SNOW 3 SSE SAINT JOSEPH 42.07N 86.45W
12/10/2012 M0.8 INCH BERRIEN MI TRAINED SPOTTER
TOTAL SNOWFALL SINCE MIDNIGHT
&&
SKIPPERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 9:43 PM EST | Lake Effect Snow Advisory | IWX | 9 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.